# SDR 95ZZZX2947

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52095
- Make and model: Cessna 180J
- Aircraft serial: 18052496
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 075100113
- Condition: Cracked
- Location: Eng
- Part time: 4,700 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF ENGINE MOUNT AFTER ENGINE REMOVAL FOR OVERHAUL, CRACKS WERE FOUND AT BOTH FORWARD ENGINE MOUNTING BRACKET LOCATIONS.  SUSPECT THAT CRACKS ARE DUE TO FATIGUE.  CRACKS ARE DIFFICULT TO SEE WITH THE ENGINE INSTALLED DUE TO THE CLOSE PROXIMITY OF THE RUBBER MOUNTING PADS.  RECOMMEND CLOSE INSPECTION OF THIS AREA AT ANNUAL INSPECTIONS.
